MAUDE Adverse Event Report: BAYER MEDICAL CARE INC BAYER MEDRAD STELLANT FLEX CT SYRINGE WITH TUBING; INJECTOR AND SYRINGE, ANGIOGRAPHIC

BAYER MEDICAL CARE INC BAYER MEDRAD STELLANT FLEX CT SYRINGE WITH TUBING; INJECTOR AND SYRINGE, ANGIOGRAPHIC
Model Number FLEXD-150-SPK
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 05/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
At (b)(6) hospital, on (b)(6) 2023 in ct, contrast sprayed out of the syringe connection tubing during a patient injection.The contrast came out of a fixed manufacturer connection point, not from a connection point that the staff connects manually.The is potentially dangerous because it could introduce air into the patient.It could also spray contrast into the eyes of a patient.Syringe ref # flexd-150-spk, lot # 8624657, exp date 2026-09-30.

Brand Name
BAYER MEDRAD STELLANT FLEX CT SYRINGE WITH TUBING
Common Device Name
INJECTOR AND SYRINGE, ANGIOGRAPHIC
Manufacturer (Section D)
BAYER MEDICAL CARE INC
MDR Report Key17011216
Report NumberMW5117928
Device Sequence Number6343840
Product Code DXT
UDI-Device Identifier00616258022833
UDI-Public(01)00616258022833
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberFLEXD-150-SPK
Device Catalogue NumberFLEXD-150-SPK
Device Lot Number8624657
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/25/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age29 YR
Patient SexFemale
Patient Weight69 KG
Patient EthnicityNon Hispanic
Patient RaceAsian